# SDR AU001033

- Difficulty date: September 25, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13388
- Condition: Faulty
- Location: Engine
- Part time: 215 cycles
- Component: Engine, Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER CONVERTER PLATE GASKET FAULTY.  GASKET WAS SWOLLEN AND SPONGY IN APPEARANCE.  (X)
